| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 3, 2009, no. 37-40


A. Vadivel, K. Vairamanickam
      rg\alpha-closed sets and rg\alpha-open sets in topological spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1803-1819.

S. K. Datta, S. Mondal
      On the growth estimate of Wronskians generated by transcendental meromorphic functions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1821-1834.

S. K. Datta, S. Mondal
      Growth estimates of entire functions based on Relative L-(p,q)th order
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1835-1843.

S. K. Datta, S. Mondal
      A note on the L-(p,q)th order of the derivative of a meromorphic function
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1845-1851.

M. A. Ansari, M. Rais Khan, J. P. Kaushik
      A note on (m,n) quasi-ideals in semigroups
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1853-1858.

Q. Kiran
      Generalized contractions on spaces with two metrics
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1859-1865.

C. Sudsukh
      Strong convergence theorems for fixed point problems, equilibrium problems and applications
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1867-1880.

I. Yildirim, M. Ozdemir, H. Kiziltunc
      On the convergence of a new two-step iteration in the class of quasi-contractive operators
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1881-1892.

A. Sabihi
      A novel explicit formula for computing \pi(x) the number of primes \leq x
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1893-1903.

S. Sezer
      On approximation properties of the families of Flett and generalized Flett potentials
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1905-1915.

A. Taghavi
      Modules with seminorms which take values in a C*-algebra
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1917-1922.

E. Bribiesca
      Contact knots
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1923-1944.

Fazhan Geng, Yonggang Ye
      Solving analytically singular sixth-order boundary value problems
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1945-1952.

B. Batiha
      Numerical solution of a class of singular second-order IVPs by variational iteration method
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1953-1968.

Haidong Qu
      The symmetric positive solutions of four-point problems for nonlinear boundary value second-order differential equations
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1969-1979.

R. Ahmad
      On vector variational-like inequality problems
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1981-1988.

N. Ahmad Mir, N. Rafiq, S. Akram
      An efficient three-step iterative method for non-linear equations
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1989-1996.

Xiaofei He, Jingli Xie, Guoping Chen
      Nonlinear three-point boundary value problems for first order impulsive integro-differential equations of mixed type
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 37-40, 1997-2007.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |